# SDR USAA2014050800010

- Difficulty date: May 7, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 64,978 hours, 43,350 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Part serial: MA13613
- Condition: Delaminated
- Location: Nr 3 Spoiler
- Part time: 61,210 hours, 40,057 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT,  FOUND LT WING NR 3 SPOILER BOARD HAVING LARGE AREA OF DELAMINATION ON UPPER SURFACE.  REPLACED LT WING NR 3 SPOILER BOARD IAW AMM 27-61-11-404-010.  ACCOMPLISHED ADJUSTMENT & TEST IAW AMM 27-61-11.
